Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/5062
Title: Very long sequences of geomagnetic activity and its annual variation
Authors: Bhargava, B. N
Naqvi, Ali. M
Keywords: Geomagnetic Activity;Sunspots;Storms;Moderate Geomagnetic Storms
Issue Date: Mar-1954
Publisher: Nature Publishing Group
Citation: Nature, Vol. 173, pp. 498 - 500
Abstract: IT is well known that moderate geomagnetic storms tend to recur after 27 days. Such storms are not related to sunspots, are almost always of gradual commencement type and are well marked only during two or three years immediately preceding the sunspot minima. A large number of such sequences, consisting of seven or eight storms, have been recorded; a few much longer sequences have been mentioned by Bartels1. The longest sequence of which we are aware in the literature consisted of seventeen recurrences between December 9, 1929, and March 13, 1931.
Description: Open Access
Restricted Access
URI: http://hdl.handle.net/2248/5062
ISSN: 0028-0836
???metadata.dc.rights???: © Nature Publishing Group
???metadata.dc.relation.uri???: http://www.nature.com/nature/journal/v173/n4402/abs/173498a0.html
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Very long sequences of geomagnetic activity and its annual variationRestricted Access86.55 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.